# SDR SWAA2018052922229

- Difficulty date: April 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 39,376 hours, 20,237 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL BULKHEAD CRACKED AT BS 663.75, RBL 43.  REPAIRED BULKHEAD PER SRM.
